# SDR DALA1127010981

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 53,428 hours, 39,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATHWAY LIGHTS AT ROWS 23, 24 AND 29 INOPERATIVE.  MX RELAMPED ROW 23, R & R SEAT HARNESS ROW 24, AND R & R LAMP HOLDER ROW 29.  ALL WORK IAW MM.  OPS CK GOOD.
